# SDR SIMA20180126001

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 32,625 hours, 28,322 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Handle
- Part number: 12302328609
- Part serial: 145395
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING GOING OUT INTERMITTENTLY. T/S AND FOUND TILLER NOT ENGAGED AS REQUIRED. REMOVED AND REPLACED STEERING CONTROL HANDLE IAW AMM 32-50-01. READJUSTED FEEDBACK UNITE/LOAD POTENTIOMETER IAW 32-50-07/32-50-05 FOLLOWED AMM 32-50-00 FOR OPS CHECK. NO OTHER DEFECTS NOTED AT THIS TIME.
